Begründung einer Topologie in Somenräumen.

Karl Mayrhofer

Monatshefte für Mathematik (1958)

  • Volume: 62, page 277-296
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mayrhofer, Karl. "Begründung einer Topologie in Somenräumen.." Monatshefte für Mathematik 62 (1958): 277-296. <>.

author = {Mayrhofer, Karl},
journal = {Monatshefte für Mathematik},
keywords = {topology},
pages = {277-296},
title = {Begründung einer Topologie in Somenräumen.},
url = {},
volume = {62},
year = {1958},

AU - Mayrhofer, Karl
TI - Begründung einer Topologie in Somenräumen.
JO - Monatshefte für Mathematik
PY - 1958
VL - 62
SP - 277
EP - 296
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.